T Nation

2 Wks into TRT, Is Gyno Possible? What to Do?

Hej i have started noticing some gyno stuff on my chest, idont now if this is gyno or just some hormone fluctuations. I have taken TRT for the first time been on it for 2 week maybe a bit more. My dosage subq everyday. Weekly approx 100-140 test p.
I have always had full chest, i also gained like 5-6 pounds these 2 weeks i guess. I am 172 cm and weighing 200 pounds. Always was meaty, and had meat on chest and buttocks. And what can you do about it, if this is gyno? <

Most likely fluid retention, which should subside given time. When starting AAS/PED cycles, it was common to gain, almost overnight, about 8-10 pounds around ten days in.

1 Like

so you dont think this is gyno? I have no expertise in this area. Learning along the way :slight_smile:

If you had gyro when you were a kid, then you might have gyro on TRT if your hormone are out of balance. Blnace your hormones and it should subside.

if you did not have a history of gyno as a child its probably not gyro .

People who get gyro usually now they are susceptible to gyro

It looks like you got some gyno going on there but.

Are your nipples sensitive to touch?

Do you feel a pea size lump in one of your nipples?

If yes, then get on nolva 20mg ASAP until it goes away and during this time, test your e2 to see how high it is. Some people aromatize like crazy and will need to be on an AI with a TRT dose.

Nope. This is gynecomastia:

image

Or, yikes, this:

With gynecomastia, you will have palpable, dense, fibrous tissue under the nipple. If you cannot tell for sure, your doctor will be able to determine as much with an examination. If that is the case, you’ll need to do something.

If they are puffy, you’re retaining fluid. Some women experience this at times during their cycle. Estrogen spikes can cause this.

If they are tender and/or painful to touch, that’s mastalgia. Women can experience this, by the way. It’s not gynecomastia, but also due to estrogen increase, which, while possible, is unlikely this early in the game.

If the appearance and/or tenderness is/are uncomfortable enough for you, a protocol change will be needed to manage estrogen.